# SDR USAA2010090891959

- Difficulty date: September 2, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 61,335 hours, 38,374 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431279
- Part serial: 1328
- Condition: Worn
- Location: Foreflap
- Part time: 26,840 hours, 20,416 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - DEEP AREA OF WEAR ON UPPER SURFACE OF LEFT OUTBOARD FOREFLAP 48 INCHES FROM INBOARD END.  REPLACED LEFT OUTBOARD FOREFLAP IAW B737 AMM 27-51-37.
